Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

ER consultation for white flakes in stools, constipation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Constipation
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3316 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help you
User :   Ok, I have a serious problem I think.
Doctor :   ok
User :   Tell me if I should go to the ER. Ok, I've been constipated for a while and used laxatives. All was fine and I cleaned myself out, but now I'm pooping little long thin flat ribbony poop, and occasionally just little white flakes
Doctor :   What laxative you used
User :   Magnesium Citrate
User :   YYYY@YYYY is my email if you dont have enough time
Doctor :   since when you have constipation
User :   maybe 2-3 weeks
Doctor :   you need to go to ER and find out what is the reason
User :   ok
User :   Im only 20
Doctor :   ok
Doctor :   take lots of water with electrolyte powder
Doctor :   you must have lost lots of water
User :   ok. should I still go to the ER just to be sure
Doctor :   yes
User :   ok thank you
Doctor :   bye

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor